# SDR C2XA06IA012

- Difficulty date: January 23, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 8,975 hours, 4,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED AN EXIT ROW EMERGENCY LIGHT STRIP TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
